# SDR AALA202210056758

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 37,990 hours, 4,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 5R POWER ASSIST MOVABLE DOOR DOES NOT FULLY CLOSE AFTER DOOR MANUALLY OPENED AND CLOSED. ADJUSTED 5R DOOR AFT HINGE PER AMM 52-12-25. OPERATIONAL CHECK GOOD.
